MathSciNet Relay Station
MathSciNet bibliographic data
MR2745791 35K57 (35B35 35C07 35R09 92D25)
Mei, Ming; Ou, Chunhua; Zhao, Xiao-Qiang Global stability of monostable traveling waves for nonlocal time-delayed reaction-diffusion equations. SIAM J. Math. Anal. 42 (2010), no. 6, 2762–2790.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement